Open Access

The factorization of the flow defined by the Euler-Poisson's equations


Full Text

Coming Soon.





Article Information

TitleThe factorization of the flow defined by the Euler-Poisson's equations
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 18-30
MathSciNet MR1879482
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Alex Belyaev, The factorization of the flow defined by the Euler-Poisson's equations, Methods Funct. Anal. Topology 7 (2001), no. 4, 18-30.


BibTex

@article {MFAT178,
    AUTHOR = {Belyaev, Alex},
     TITLE = {The factorization of the flow defined by the Euler-Poisson's equations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {18-30},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=178},
}


All Issues